# SDR SWAA2013051516037

- Difficulty date: May 2, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 42,986 hours, 25,024 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER NR 6 RIB 10" AFT OF FWD SPAR LOWER SKIN CRACKED.  REPAIRED SKIN PER SRM.
